# SDR USAA011094

- Difficulty date: August 15, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 49,920 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND OUTER CHORD CRACKED .25 INCH, BS 1807, JUST BELOW STRINGER 12A.  STOPPED DRILLED HOLE AND DOUBLER REPAIR PER EO 5307T120.  (M)
